Blowup and global existence of a solution to a semilinear reaction-diffusion system with the fractional Laplacian

Access this Article

Search this Article

Abstract

In this paper, we deal with the semilinear reaction diffusion system with the fractional Laplacian.<br><img src="http://www.lib.okayama-u.ac.jp/www/mjou/mjou_59_175.png"><br>where <i>p,q</i> > 1 and 0 < <i>α</i> < 1. We study the existence of a global in time solution, the blowup of a solution, and the life span of the blowup solution to the above reaction-diffusion system for sufficiently small initial data.

Journal

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 59(1), 175-218, 2017-01

    Department of Mathematics, Faculty of Science, Okayama University

Codes

  • NII Article ID (NAID)
    120005898816
  • NII NACSIS-CAT ID (NCID)
    AA00723502
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0030-1566
  • Data Source
    IR 
Page Top